MathSciNet Relay Station
MathSciNet bibliographic data
MR2869120 46L05 (46L35)
Shulman, Tatiana Semiprojectivity of universal $C^\ast$-algebras generated by algebraic elements. Proc. Amer. Math. Soc. 140 (2012), no. 4, 1363–1370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement